# SDR 0401199882

- Difficulty date: June 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 55,536 hours, 54,332 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON AFT PRESSURE BULKHEAD WEB AT Z=6.0 NEAR L18R.  REPAIRED IAW EA 98-199571.
